# SDR DXTA200500661

- Difficulty date: April 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 5,094 hours, 4,149 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Bird Strike
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON TAKEOFF.  DAMAGE TO RIGHT HORIZONTAL STAB APPROX 8 INCHES WIDE & 2 INCHES DEEP.
